Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PARNATE BIPOLAR 2: Agressive mood, tears !?

Posted by willyee on April 30, 2006, at 10:51:34

In reply to PARNATE BIPOLAR 2: Agressive mood, tears !?, posted by MARTY on April 29, 2006, at 23:14:23

Dont feel alone,its as if someone changed my parnate,never in the past years taking parnate have i felt so unsocial,so emotional,i was never one to feel self pity and latly i feel sorry for myself all the time,parnate used to act as a shield at the least i knew a 40 mg dose of parnate would keep me stable,now its as if the drug is worsening my condtions,i know its time to get off it,but to where,to what,god my first experiacne with this drug was so different,i just cant understand it,i mean even klonopin to this day still has the same effect on me,nothings changed,yet parnate for ME has turned itno a comtply different drug,im so dissapointed.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:willyee thread:638282